# SDR FDEA201804281140

- Difficulty date: April 28, 2018
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 22,534 hours, 3,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6277127
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE RAFT PRESSURE LOW.   R/RD L1 SLIDE RAFT PER AMM 25-66-01-4. REMOVED SLIDE RAFT.
